Panadol Actifast a fast pain relief formula of Panadol, the active ingredient is paracetamol which is the pain killer product and effective relives you from headache, toothache, period pain and cold & flu.
Its acts faster than other standard paracetamol tablets. It is gentle on your stomach.
Panadol Actifast Uses
It can be used for the following effective pain relief as associated with:
- Sore throat
- Period pains
- Cold & flu
- Rheumatic and muscle pains
- Children aged 12-15 years, give 1 tablet every 4-6 hours as required. Not more than 4 tablets should be given in 24 hours. Do not give to children for more than 3 days without consulting a doctor.
- Adults and children aged 16 years and over, take 1-2 tablets every 4-6 hours as required. Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours.
- It is not suitable for children under 12 years of age.
- Do not exceed the stated dose.
If you take more or overdose product then following symptoms may be as shown under:
- nausea or vomiting
- liver or kidney disease
- loss of appetite
Panadol Actifast Side Effects
Every medicine has side effects which some people face and some not, stop taking the medicine and tell your doctor immediately if you experience. Here we discussed the side effect of this medicine as under:
- Allergic reactions which may be severe such as skin rash and itching
- Skin rash or peeling
- unusual tiredness or weakness
- Breathing problems
- unusual bleeding or bruising
- Fast acting formula
- Effective pain relief
- Gentle on the stomach
- Easier to swallow
Pregnancy and Breast feeding
Talk to your doctor before taking this medicine if you are pregnant. You can take this product whilst breast feeding.
Its active ingredients are:
- 500mg Paracetamol
- 173mg Sodium
It is available as Film-coated capsule shaped tablets with flat edges.
- Discuss your doctor before taking this medicine if you have liver or kidney
- Persistent use without medical supervision may be harmful.
- Don’t take with other product which contains paracetamol.
- Keep below 30 degree Celsius.
- Keep this medicine out of the sight and reach of children.
Panadol Actifast 500mg (20 Tablets) online price is MYR13.88 but its price place to place may be different.
GSK (Glaxo Smith Kline) group of companies.
I explained here, many things of Panadol Actifast, So please read carefully and any suggestion about article then comments me fast and feel free.